# SDR UIEA2020022400321

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,438 hours, 19,264 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV STATUS MSG.( PERFORMED AIR SUPPLY MODULE BITE PROCEDURE IAW B767 FIM 36-20 FT 804 SH3 BLK 1, 2, SH4 BLK 3, NO FAULT SH5 BLK 4, VERIFIED NO FAULT. BLK 5 RESET, SYS OK.  )
